Alert archive / Wisconsin / Wind Advisories in 2011
Wind Advisory 3, NWS Duluth, MN
NWS Duluth, MN issued this wind advisory at Jun 1, 2011, 3:11 AM CDT for 4 counties in Wisconsin; 4 counties in Minnesota. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 3:11 AM CDT (08:11 UTC)
- Expired
- Jun 1, 2011, 3:26 PM CDT
- In force
- 12 hr
- Issued by
- NWS Duluth, MN
Counties Carlton County, MN, Cook County, MN, Lake County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Douglas County, WI, Iron County, WI
The radar
The Duluth radar (KDLH), 63 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS73 KDLH 010811 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 311 AM CDT WED JUN 1 2011 ...STRONG WINDS EXPECTED AROUND LAKE SUPERIOR... .INTENSE LOW PRESSURE WILL CONTINUE TO BRING HIGH WINDS TO MUCH OF THE NORTHLAND THIS MORNING. THE STRONGEST WINDS WILL BE FOR THOSE AREAS ADJACENT TO LAKE SUPERIOR. WINDS WILL GRADUALLY DIMINISH TOWARD MIDDAY...AND ESPECIALLY IN THE AFTERNOON. MNZ020-021-037-WIZ001>004-011530- /O.NEW.KDLH.WI.Y.0003.110601T0811Z-110601T1700Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH... CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY 311 AM CDT WED JUN 1 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON CDT TODAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT TODAY FOR THE NORTH AND SOUTH SHORES OF LAKE SUPERIOR. * TIMING: STRONG WINDS WILL PERSIST ACROSS COASTAL AREAS OF NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN THROUGHOUT THE MORNING. THE WINDS WILL GRADUALLY DIMINISH TOWARD MIDDAY...AND ESPECIALLY IN THE AFTERNOON. * WINDS: SUSTAINED SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH...WITH GUSTS OF UP TO 50 MPH. * IMPACTS: OUTDOOR ITEMS SUCH AS TRASH BINS...FURNITURE AND CAMPING EQUIPMENT SHOULD BE SECURED WELL. WINDS THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DAP
2 follow-up statements
156 WWUS73 KDLH 011614 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1114 AM CDT WED JUN 1 2011 ...STRONG WINDS EXPECTED AROUND LAKE SUPERIOR... .STRONG LOW PRESSURE WILL CONTINUE TO BRING HIGH WINDS TO MUCH OF THE NORTHLAND THIS MORNING. THE STRONGEST WINDS WILL BE FOR THOSE AREAS ADJACENT TO LAKE SUPERIOR. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. MNZ020-021-037-WIZ001>004-012100- /O.EXT.KDLH.WI.Y.0003.000000T0000Z-110601T2100Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS...DULUTH... CLOQUET...SUPERIOR...WASHBURN...ASHLAND...HURLEY 1114 AM CDT WED JUN 1 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * TIMING: STRONG WINDS WILL PERSIST ACROSS COASTAL AREAS OF NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN THROUGH THE AFTERNOON. THE WINDS WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON. * WINDS: SUSTAINED SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH... WITH GUSTS OF UP TO 45 MPH. * IMPACTS: OUTDOOR ITEMS SUCH AS TRASH BINS...FURNITURE AND CAMPING EQUIPMENT SHOULD BE SECURED WELL. WINDS THIS STRONG MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MELDE
654 WWUS73 KDLH 012026 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 326 PM CDT WED JUN 1 2011 MNZ020-021-021200- /O.CAN.KDLH.WI.Y.0003.000000T0000Z-110601T2100Z/ /O.NEW.KDLH.FR.Y.0004.110602T0600Z-110602T1200Z/ SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- INCLUDING THE CITIES OF...TWO HARBORS...GRAND MARAIS 326 PM CDT WED JUN 1 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURES: LOWS WILL FALL TO 30 TO 35 DEGREES...AND BE A BIT WARMER CLOSE TO LAKE SUPERIOR. * IMPACTS: SENSITIVE VEGETATION SHOULD BE PROTECTED AGAINST FROST AND NEAR-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ037-WIZ001>004-012130- /O.CAN.KDLH.WI.Y.0003.000000T0000Z-110601T2100Z/ CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON- INCLUDING THE CITIES OF...DULUTH...CLOQUET...SUPERIOR... WASHBURN...ASHLAND...HURLEY 326 PM CDT WED JUN 1 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. $$ MNZ011-012-019-021200- /O.NEW.KDLH.FR.Y.0004.110602T0600Z-110602T1200Z/ NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- INCLUDING THE CITIES OF...ELY...ISABELLA...HIBBING 326 PM CDT WED JUN 1 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY. * TEMPERATURE: LOWS WILL FALL TO 30 TO 35 DEGREES TONIGHT. * IMPACTS: SENSITIVE VEGETATION SHOULD BE PROTECTED AGAINST FROST AND NEAR-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MELDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Jun 1, 12:47 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 1, 12:47 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1247 AM CDT WED JUN 1 2011
.AVIATION...06Z TAF ISSUANCE...
VFR UNDER A STRATUS CLOUD DECK...WITH MVFR IN AREAS OF CLOUDS AND
SHOWERS ACROSS NORTHEAST MN TONIGHT. CONDITIONS IMPROVING TO VFR
MOSTLY CLEAR EARLY WEDNESDAY MORNING. GUSTY WEST WINDS TO 35 KTS
WILL VEER TO NORTHWEST...THEN FINALLY DECREASE LATE WEDNESDAY
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 926 PM CDT TUE MAY 31 2011/
UPDATE...
WE WILL ALLOW THE WIND ADVISORY TO EXPIRE. WE REMOVED THUNDER FROM
ALL OF THE ZONES.
DISCUSSION...
WINDS CONTINUE TO BE BRISK...WITH OCCASIONAL GUSTS EXPECTED TO
REMAIN IN THE 25 TO 35 MPH RANGE. WITH THE SETTING OF THE SUN...
WINDS ASSOCIATED WITH THE STRONG GRADIENT WILL TEND TO LIFT OFF
THE GROUND A LITTLE WITH A LITTLE LESS MOMENTUM MIXING. CLOUDS
WILL INDEED KEEP LOW LEVELS FROM COOLING FAST ENOUGH TO ENTIRELY
SHUT OFF STRONG GUSTY WINDS. HOWEVER...WINDS WILL CONTINUE TO
SUBSIDE TO A LEVEL WHERE IT IS NO LONGER A SIGNIFICANT HAZARD.
WINDS SOUTH OF THE IRON RANGE HAVE GUSTED AS MUCH AS 45 TO 50 MPH
FOR SEVERAL HOURS...WITH WINDS IN THE DULUTH AREA GUSTING TO 50
MPH. A WIND INSTRUMENT ON THE BLATNIK BRIDGE...AN ELEVATED AND
EXPOSED STRUCTURE NEAR DULUTH HARBOR...REPORTED SEVERAL GUSTS TO
60 MPH...AND A GUST TO 63 MPH AT 545 PM CDT THIS AFTERNOON.
LIGHT SHOWERS HAVE SPREAD ACROSS MOST OF THE AREA...AND WILL
CONTINUE THROUGH THE NIGHT IN MANY AREAS. THE SPREAD OF RAIN IS
BEING IMPEEDED BY HIGH CLOUD BASES AND DRY AIR OVER MOST OF
NORTHWESTERN WISCONSIN...BEYOND THE LAKESHORE AND THE UPPER SAINT
CROIX VALLEY.
PREV DISCUSSION... /ISSUED 703 PM CDT TUE MAY 31 2011/
UPDATE...
INCREASED EMPHASIS ON CLOUDS AND SHOWERS FURTHER SOUTH THROUGH THE
NIGHT...EVEN LEFT ISOLATED SHOWERS OVER THE EASTERN ARROWHEAD
OVERNIGHT. WE PUT IN A POSSIBILITY OF A CLAP OF THUNDER TO OUR
NORTH EARLY THIS EVENING.
DISCUSSION...
RECENT ANALYSIS AND GUIDANCE POINTS TO A POCKET OF LEFT-BEHIND
MOISTURE OVER SOUTHEASTERN MANITOBA AND SOUTHWESTERN ONTARIO THIS
EVENING...DEW POINTS REMAIN IN THE UPPER 50S OVER WINNIPEG. WITH
THE STRENGTH OF THE DEEP LOW AND RAPID COOLING ALOFT...LOW LEVEL
INSTABILITY SUGGEST AND RADAR ECHOES ACROSS THE RED RIVER VALLEY
DEMONSTRATE PERSISTENT SHOWERS...RAIN IS LOWERING VISIBILITIES
OVER NORTHERN CASS AND BECKER COUNTIES...THE RAIN AREA IS NOT
WEAKENING VERY MUCH OVER THE RED RIVER. WE ANTICIPATE MOST AMOUNTS
LESS THAN A TENTH OF AN INCH HERE. COLD ADVECTION ALOFT...BY ITSELF
IS MAINTAINING GUSTY WINDS...UP TO 40 MPH SOUTH OF THE IRON RANGE
AND 45 TO 50 MPH THROUGH MOST OF THE DULUTH AREA AND AS HIGH AS
55 MPH AT THE BLATNIK BRIDGE WHICH CROSSES THE DULUTH HARBOR
AREA. INTENSE HEATING AND RAPID MOMENTUM TRANSFER IS NOT
OCCURRING WITH THE SETTING SUN. EXPECTED PERSISTENT CLOUDS WILL
PREVENT RADIATIONAL DECOUPLING...KEEPING WINDS UP A LITTLE MORE
THAN WOULD OTHERWISE OCCUR. WE STILL PLAN TO LET THE WIND ADVISORY
EXPIRE AT 1000 PM...BUT IF WINDS DO NOT SOON AND MATERIALLY
SUBSIDE...WE WILL NOT HESITATE TO EXTEND THAT FOR SEVERAL HOURS.
AVIATION...
CONDITIONS WILL REMAIN VFR...FALLING TO MVFR OR POSSIBLY BRIEFLY
HIGH-END IFR IN SOME SHOWERS THIS EVENING. SHOWER COVERAGE SHOULD
DECREASE NOTICABLY AND VFR CONDITIONS BECOME THE RULE LATER
TONIGHT. CLEARING IS ANTICIPATED EARLY WEDNESDAY. WE ALSO
EMPHASIZED GUSTY WINDS CONTINUING THROUGH THE NIGHT AND INTO MUCH
OF THE DAY WEDNESDAY. WINDS SHOULD DIMINISH RAPIDLY LATE WEDNESDAY.
PREV DISCUSSION... /ISSUED 349 PM CDT TUE MAY 31 2011/
SHORT TERM...TONIGHT THROUGH FRIDAY...
INTENSE DEEP-LAYER CYCLONE LOCATED NEAR WINNIPEG THIS AFTERNOON
WILL MOVE NORTHEAST OVERNIGHT..BUT WILL STILL HAVE LARGE IMPACTS ON
OUR SENSIBLE WEATHER THROUGH WEDNESDAY AFTERNOON. DESPITE MODEL
FORECASTS TODAY..STRONGER WINDS HAVE NOT MATERIALIZED QUITE AS
STRONG AS EARLIER EXPECTED. STRONGEST WINDS TODAY HAVE ACTUALLY
BEEN OVER ERN ND AND NW MN..SEEMINGLY TIED TO THE STRONGEST GRADIENT
AND PRESSURE RISES. THIS SYSTEM-RELATIVE AREA OF THE CYCLONE WILL
TRANSLATE ACROSS NRN MN TONIGHT..AND WHILE 925/850 MB WINDS WILL
REMAIN ABOVE 40-50 KTS..NOCTURNAL TIMING SHUD RESULT IN ENUF
DECOUPLING TO ALLOW WINDS TO DROP INTO THE 15-30 MPH RANGE BY
AROUND 10 PM. SO.. WE HAVE SHORTENED THE WIND ADVISORY TO END AT
10 PM THIS EVENING FOR ALL AREAS.
COLD TEMPS ALOFT AND STEEP LAPSE RATES COMBINED WITH LOBE OF
FORCING ROTATING ACROSS NRN MN TONIGHT WILL KEEP SHOWERS AND
PERHAPS A FEW BRIEF/WEAK T-STORMS GOING FOR MUCH OF THE NIGHT WITH
AREAL COVERAGE GREATEST THROUGH AROUND MIDNIGHT.
STRONG GRADIENT WILL LINGER ON WEDNESDAY AS SYSTEM DEPARTS..SO ONE
MORE RATHER BREEZY DAY IS IN STORE..ALTHOUGH NOT AS WINDY AS
TODAY. CLOUDS AND ANY LINGERING SHOWERS IN THE ARROWHEAD ARE
EXPECTED TO DEPART EARLY WEDENSDAY MORNING. WEAK RIDGING THEN
BUILDS INTO THE AREA WED NITE/THUR.
HOWEVER..TRANQUIL WEATHER WILL BE SHORT-LIVED AS WARM/MOIST ADVECTION
PATTERN QUICKLY REDEVELOPS LATER THURSDAY..AND ESPECIALLY THURSDAY
NIGHT THROUGH FRIDAY NIGHT. WE HAVE BROUGHT SMALL CHANCES FOR
T-STORMS NORTHWARD LATER THURSDAY..BUT LARGE TSTORM COMPLEX IS
EXPECTED TO DEVELOP THURSDAY NIGHT/FRIDAY WITH NOCTURNAL LOW LEVEL
JET. REDEVELOPMENT SEEMS LIKELY ON FRIDAY WITH ROBUST INSTABILITY
AXIS RE-LOADING ACROSS ERN MN/WRN WI DURING THE DAY. WHILE THE
DETAILS ARE TOO EARLY TO DETERMINE..THE DEGREE OF INSTABILITY AND
SHEAR IN THE MODEL PROGS FOR THIS TIME PERIOD STRONGLY SUGGESTS
THAT SOME SEVERE STORMS ARE LIKELY DURING THIS TIME PERIOD.
LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
AN AREA OF HIGH PRESSURE WILL BE FIRMLY ENTRENCHED OVER THE LOWER
MISSISSIPPI VALLEY THROUGH THE EXTENDED PERIOD. LOW PRESSURE WILL
MOVE EASTWARD NORTH OF THE INTERNATIONAL BORDER FRIDAY NIGHT BRINGING
A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY FOR THE NORTHERN
THIRD OF MINNESOTA EARLY IN THE PERIOD. AS THIS LOW DEPARTS ON
SATURDAY...EMBEDDED SHORTWAVES WILL MOVE IN FROM THE NORTHWEST ALONG
THE PERIPHERY OF THE DOME OF HIGH PRESSURE. TIMING OF THESE RIDGE
RIDERS WILL BE DIFFICULT TO PINPOINT THIS FAR OUT...SO WILL KEEP A
DAILY CHANCE OF A SHOWER AND THUNDERSTORM FOR THE REGION THROUGH
TUESDAY. TEMPERATURES WILL BE MILD FOR THE PERIOD WITH HIGHS MAINLY
IN THE 70S AND LOWS IN THE 50S.
&&
.POINT TEMPS/POPS...
DLH 67 44 56 49 / 10 10 40 60
INL 63 39 67 53 / 10 10 40 60
BRD 71 51 72 61 / 10 20 40 50
HYR 71 48 69 58 / 10 10 40 50
ASX 68 45 65 53 / 10 10 40 60
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LSZ121-
140>148.
&&
AVIATION...CANNONHazardous weather outlook, May 31, 2:57 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 257 PM CDT TUE MAY 31 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 257 PM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT STRONG AND GUSTY WEST TO SOUTHWEST WINDS FROM 20 TO 30 MPH... WITH SOME GUSTS AROUND 40 MPH... WILL PERSIST THROUGH EARLY EVENING ACROSS AREAS GENERALLY ALONG AND SOUTH OF U.S. HIGHWAY 2 IN MINNESOTA AND NORTHWEST WISCONSIN. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 MPH BY AROUND 10 PM IN MOST AREAS. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN THROUGH THIS EVENING. IN ADDITION... A FEW BRIEF... WEAK THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER NORTHERN MINNESOTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL INCREASE LATE WEDNESDAY NIGHT AND THURSDAY AND PERSIST INTO EARLY SATURDAY. WHILE IT IS STILL TOO EARLY TO DETERMINE SPECIFIC DETAILS OF PLACEMENT AND TIMING OF THUNDERSTORMS... IT APPEAR THAT THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL EXIST THURSDAY NIGHT... FRIDAY AND FRIDAY NIGHT ACROSS MUCH OF NORTHERN MINNESOTA AND NORTHWEST WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. LSZ121-140>148-011030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 257 AM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS EVENING AND TONIGHT STRONG AND GUSTY WEST TO SOUTHWEST WINDS FROM 30 TO 35 KNOTS WILL PERSIST THIS AFTERNOON AND TONIGHT. CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST TO NORTHWEST WINDS WILL PERSIST ON WEDNESDAY... BUT WILL DIMINISH WEDNESDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO WEDNESDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FROM LATE THURSDAY THROUGH FRIDAY NIGHT. SOME OF THE STORMS MAY BE STRONG OR SEVERE THURSDAY NIGHT... FRIDAY... AND FRIDAY NIGHT. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:26 PM CDT | Frost Advisory | DLH | Cook, Lake, Saint Louis | 16 hr |
Nearby
Wind Advisories in Wisconsin, 2011Wind Advisories in Minnesota, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.